MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP FITGUARD; GLOVE, EXAM, NITRILE, PF, LF, L

MEDLINE INDUSTRIES, LP FITGUARD; GLOVE, EXAM, NITRILE, PF, LF, L
Catalog Number TRG400L
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Discomfort (2330); Skin Inflammation/ Irritation (4545)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that, "the technologist has developed visible rashes on both hands and believes the irritation may be related to the gloves currently in use within our department".The facility stated, "she had to apply cortisone cream then made a visit to the er where she received steroids to soothe the areas".The facility noted the individual is "better because we have been provided the sensitive gloves".The facility reported, "due to the visible nature of the rash and ongoing discomfort, this raises concern for product sensitivity".No additional details are available related to the customer reported issue.It has been determined that the reported event caused or contributed to a serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that, "the technologist has developed visible rashes on both hands and believes the irritation may be related to the gloves currently in use within our department".

Brand Name
FITGUARD
Common Device Name
GLOVE, EXAM, NITRILE, PF, LF, L
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093
MDR Report Key25175850
Report Number1417592-2026-01299
Device Sequence Number10643669
Product Code LZA
UDI-Device Identifier10888277400573
UDI-Public10888277400573
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTRG400L
Device Lot NumberKOD512227488
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale